# SDR SWAA2025060969320

- Difficulty date: May 9, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 51,445 hours, 31,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE - CLIP LOCATED BS500C AND LBL21 FWD POSITION FWD CARGO COMPARTMENT 2025-310011<[01] REPLACED CLIP LOCATED BS 500C AND LBL 21 AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND DWG# 143A7505 SHEET 117 AND REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED CLIP LOCATED BS 500C AND LBL 21 AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND DWG# 143A7505 SHEET 117 AND REV -. SEE INDIVIDUAL SIGN OFF BELOW.
